Paul RAYNAUD de FITTE - RECHERCHE

Mes travaux se situent essentiellement en analyse et probabilités :

  • interactions de la topologie et de la géométrie avec les probabilités, 
  • mesures de Young,
  • inclusions différentielles (stochastiques ou déterministes),
  • processus stochastiques presque périodiques ou presque automorphes,
  • systèmes dynamiques stochastiques, systèmes proie-prédateur.

 

PREPRINTS

 

  • Bedouhene (Fazia), Ibaouene (Youcef), Mellah (Omar), et Raynaud de Fitte (Paul). Weyl almost periodic solutions to abstract linear and semilinear equations with Weyl almost periodic coefficients. Preprint, mai 2018 [preprint sur Hal]
  • Boussaada (Islam), Raynaud de Fitte (Paul) et Slimani (Safia). Dynamics of a stochastically perturbed prey-predator system with modified Leslie-Gower and Holling type II schemes incorporating a prey refuge. HAL working paper or preprint, février 2018. [preprint sur HAL]
  • Bedouhene (Fazia), Challali (Nouredine), Mellah (Omar), Raynaud de Fitte (Paul), et Smaali (Mannal). Almost periodic solution in distribution for stochastic differential equations with Stepanov almost periodic coefficients. Preprint, février 2017 [preprint sur Hal]

 

ARTICLES
 

  • Kamenskii (Mikhail), Makarenkov (Oleg), Niwanthi (Lakmi) et Raynaud de Fitte (Paul) : Global stability of almost periodic solutions of monotone sweeping processes and their response to non-monotone perturbations. Nonlinear Analysis: Hybrid Systems, à paraître, 2018. [preprint sur arXiv]
  • Castaing (Charles), Monteiro Marques (Manuel D. P.), Raynaud de Fitte (Paul). Second order  evolution problems with time dependent   maximal monotone  operator   and Applications. In Kusuoka, Shigeo (ed.) et al., Advances in mathematical economics. Vol. 22. Springer, Singapore, à paraître, 2018.
  • Castaing (Charles), Le Xuan (Truong), Raynaud de Fitte (Paul), and Salvadori (Anna). Some problems in second order evolution inclusions with boundary condition : a variational approach. In Kusuoka, Shigeo (ed.) et al., Advances in mathematical economics. Vol. 21. Springer, Singapore, 1–45, 2017.
  • Guedda (Lahcene) et Raynaud de Fitte (Paul) : Existence and Dependence Results for Semilinear Functional Stochastic Differential Equations with Infinite Delay in a Hilbert Space. Mediterr. J. Math., 13(6) :4153–4174, 2016. [article]
  • Bedouhene (Fazia), Challali (Nouredine), Mellah (Omar), Raynaud de Fitte (Paul) et Smaali (Mannal) : Almost automorphy and various extensions for stochastic processes. J. Math. Anal. Appl., 429(2):1113–1152, 2015. [preprint sur HAL]
  • Kamenski (Mikhail), Mellah (Omar) et Raynaud de Fitte (Paul) : Weak averaging of semilinear stochastic differential equations with almost periodic coefficients. J. Math. Anal. Appl. 427(1):336–364, 2015. [preprint sur arXiv]
  • Castaing (Charles), Godet-Thobie (Christiane), Hoang Thi (Duyen) et Raynaud de Fitte (Paul) : On the  integration of fuzzy level sets. In Kusuoka, Shigeo (ed.) et al., Advances in Mathematical Economics. Vol. 19. Tokyo : Springer. Adv. Math. Econ. 19: 1-32, 2015. [article]
  • Castaing (Charles), Monteiro Marques (Manuel D. P.) et Raynaud de Fitte (Paul) : Some problems in optimal control governed by the sweeping process. J. Nonlinear Convex Anal., 15(5):1043–1070, 2014. [article]
  • Bouchemella (Nadira) et Raynaud de Fitte (Paul) : Weak solutions of backward stochastic differential equations with continuous generator. Stochastic Process. Appl., 124(1):927–960, 2014. [preprint sur HAL]
  • Mellah (Omar) et Raynaud de Fitte (Paul) : Counterexamples to mean square almost periodicity of the solutions of some SDEs with almost periodic coefficients. Electron. J. Differential Equations (2013), No. 91, 7 pp.(electronic). [article]
  • Castaing (Charles) et Raynaud de Fitte (Paul) : Law of large numbers and ergodic theorem for convex weak-star compact valued Gelfand-integrable mappings. In Kusuoka, Shigeo (ed.) et al., Advances in Mathematical Economics. Vol. 17. Tokyo : Springer. Adv. Math. Econ. 17: 1-37, 2013 . [preprint]
  • Bedouhene (Fazia), Mellah (Omar) et Raynaud de Fitte (Paul) : Bochner-almost periodicity for stochastic processes. Stoch. Anal. Appl., 30(2):322-342, 2012. [preprint sur HAL]
  • Dedecker (Jérôme), Prieur (Clémentine) et Raynaud de Fitte (Paul). Parametrized Kantorovich-Rubinštein Theorem and application to the coupling of random variables. In Dependence in Probability and Statistics, volume 187 de Lecture Notes in Statistics, pages 105-121. Springer, New York, 2006. [preprint sur arXiv]
  • Castaing (Charles), Raynaud de Fitte (Paul) et Salvadori (Anna). Some variational convergence results with applications to evolution inclusions. In Kusuoka, Shigeo (ed.) et al., Advances in mathematical economics. Vol. 8. 2006. Tokyo: Springer. Adv. Math. Econ.  8, 33-73, 2006. [article]
  • Jakubowski (Adam), Kamenskiĭ (Mikhail I.) et Raynaud de Fitte (Paul). Existence of weak solutions to stochastic differential inclusions. Stoch. Anal. Appl., 23(4):723--749, 2005. [preprint sur HAL]
  • Jakubowski (Adam), Kamenskiĭ (Mikhail I.) et Raynaud de Fitte (Paul). Existence of weak solutions to stochastic differential inclusions. C. R. Math. Acad. Sci. Paris, 340(3):229-234, 2005. [article]
  • Castaing (Charles), Raynaud de Fitte (Paul) et Salvadori (Anna). Some variational convergence results for a class of evolution inclusions of second order using Young measures. In Kusuoka, Shigeo (ed.) et al., Advances in mathematical economics. Vol. 7. Tokyo: Springer. Adv. Math. Econ. 7, 1-32, 2005. [article]
  • Raynaud de Fitte (Paul). Compactness criteria for the stable topology. Bull. Pol. Acad. Sci., Math., 51(4):343--363, 2003. [preprint]
  • Castaing (Charles) et Raynaud de Fitte (Paul). On the fiber product of Young measures with application to a control problem with measures. In Kusuoka, Shigeo (ed.) et al., Advances in mathematical economics. Vol. 6. Tokyo: Springer. Adv. Math. Econ. 6, 1-38. 2004. [article]
  • Raynaud de Fitte (Paul) et Zięba (Wiesław). On the construction of a stable sequence with given density. Ann. Univ. Mariae Curie-Skłodowska Sect. A, 56(8):77--84, 2002. [lien vers le journal]
  • Castaing (Charles) et Raynaud de Fitte (Paul). S--Uniform scalar integrability and strong laws of large numbers for Pettis integrable functions with values in a separable locally convex space. J. Theor. Probab., 13(1):93--134, 2000. [preprint]
  • Raynaud de Fitte (Paul). Théorème ergodique ponctuel et lois fortes des grands nombres pour des points aléatoires d'un espace métrique à courbure négative. The Annals of Probability, 25(2):738--766, 1997. [article]

 

 

MONOGRAPHIE

 

  • Castaing (Charles), Raynaud de Fitte (Paul) et Valadier (Michel). Young measures on Topological Spaces. With Applications in Control Theory and Probability Theory, volume 571 of Mathematics and its Applications. Kluwer Academic Publishers, Dordrecht, 2004. [livre]   [erratum]

 

ACTES DE SEMINAIRE

 

  • Raynaud de Fitte (Paul). Deux lois fortes des grands nombres pour des ensembles aléatoires. Sém. Anal. Convexe, 21:1.1-1.28, 1991.
  • Raynaud de Fitte (Paul). Loi forte des grands nombres de Padgett et Taylor pour des ensembles aléatoires. In Séminaire de Mathématiques de Rouen, Compte Rendu des Séances Oct. 90 - Juin 91, pages 91-98. Publications de l'Université de Rouen numéro 183, 1991.

 

 

HABILITATION A DIRIGER DES RECHERCHES

  • Raynaud de Fitte (Paul). Autour de la notion de mesure. Dossier de synthèse présenté pour l'habilitation à diriger des recherches, décembre 2004. [HAL]

 

Retour à ma page principale